On A Regularity Criterion Up to The Boundary for Weak Solutions of The Navier-Stokes Equations
作者: Takahashi Shuji
作者单位: 1Department of Mathematics, Hokkaido University, Sapporo, Japan
刊名: Communications in Partial Differential Equations, 2019, Vol.17 (1-2), pp.261-285
来源数据库: Taylor & Francis Journal
DOI: 10.1080/03605309208820841
原始语种摘要: We are concerned with the behaviour of weak solutions of the Navier-Stokes system around possible singularities on the boundary. We show that a weak solution locally belonging to some Lebesgue space cannot blowup there.
全文获取路径: Taylor & Francis  (合作)